MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 PFC* OVAL PAT DRILL-SINGLE END; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 PFC* OVAL PAT DRILL-SINGLE END; KNEE INSTRUMENT/TRIAL
Catalog Number 868800
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill bits were dull and chipped.Per knee analyst, reporting due to being chipped.
 
Additional Manufacturer Narrative

Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6736367
Report Number1818910-2017-21634
Device Sequence Number11249718
Product Code HWE
UDI-Device Identifier10603295218050
UDI-Public10603295218050
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number868800
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR